Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
Online
ISSN
1898-9934
See all formats and pricing
More options …
Volume 15, Issue 4 (Jan 2007)

Issues

Several Classes of BCK-algebras and their Properties

Tao Sun / Dahai Hu / Xiquan Liang
Published Online: 2008-06-09 | DOI: https://doi.org/10.2478/v10037-007-0027-2

Several Classes of BCK-algebras and their Properties

In this article the general theory of Commutative BCK-algebras and BCI-algebras and several classes of BCK-algebras are given according to [2].

  • [1] Yuzhong Ding. Several classes of BCI-algebras and their properties. Formalized Mathematics, 15(1):1-9, 2007.Google Scholar

  • [2] Jie Meng and YoungLin Liu. An Introduction to BCI-algebras. Shaanxi Scientific and Technological Press, 2001.Google Scholar

  • [3] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

About the article


Published Online: 2008-06-09

Published in Print: 2007-01-01


Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-007-0027-2.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Chenglong Wu and Yuzhong Ding
Formalized Mathematics, 2008, Volume 16, Number 2
[2]
Tao Sun, Weibo Pan, Chenglong Wu, and Xiquan Liang
Formalized Mathematics, 2008, Volume 16, Number 3

Comments (0)

Please log in or register to comment.
Log in